# SDR HALA2016101140368

- Difficulty date: October 14, 2016
- Submitted: October 15, 2016
- Operation: Air carrier
- Aircraft: N480HA
- Make and model: Boeing 717-200
- Aircraft serial: 55125
- Aircraft time: 23,904 hours, 56,604 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Latch
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

OPEN: ATB, RT GEAR UNSAFE LIGHT AFTER TO.  MX NEEDS TO ADJUST THE RT MLG UPLOCK LATCH AND OPS CHK.  MX IS REPLACING THE DOWN LOCK ELEC CONDUIT.
